Uniform asymptotic formulae for Green's kernels in regularly and singularly perturbed domains
2006 (English)In: Comptes rendus. Mathematique, ISSN 1631-073X, Vol. 343, no 3, 185-190 p.Article in journal (Refereed) Published
Asymptotic formulae for Green's kernels Ge (x, y) of various boundary value problems for the Laplace operator are obtained in regularly perturbed domains and certain domains with small singular perturbations of the boundary, as e ? 0. The main new feature of these asymptotic formulae is their uniformity with respect to the independent variables x and y. To cite this article: V. Maz'ya, A. Movchan, C. R. Acad. Sci. Paris, Ser. I 343 (2006). © 2006 Académie des sciences.
Place, publisher, year, edition, pages
2006. Vol. 343, no 3, 185-190 p.
Engineering and Technology
IdentifiersURN: urn:nbn:se:liu:diva-50160DOI: 10.1016/j.crma.2006.05.015OAI: oai:DiVA.org:liu-50160DiVA: diva2:271056